Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Ergodic theory and the geodesic flow on surfaces of constant negative curvature


Author: Eberhard Hopf
Journal: Bull. Amer. Math. Soc. 77 (1971), 863-877
MathSciNet review: 0284564
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Eberhard Hopf, Ergodentheorie, Ergebnisse der Mathematik, Band 5, no. 2, Springer-Verlag, Berlin, 1937.
  • 2. Eberhard Hopf, Statistik der geodätischen Linien in Mannigfaltigkeiten negativer Krümmung, Ber. Verh. Sächs. Akad. Wiss. Leipzig 91 (1939), 261–304 (German). MR 0001464


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12799-4